2 doctors weighed in:

4mo post chemo/RT 4 tongue cancer. Ortho static hypotension shaking, fall upon standing at times. Side effect of treatment? Will this resolve

2 doctors weighed in
Dr. Sewa Legha
Internal Medicine - Oncology
1 doctor agrees

In brief: It is related

This can happen with head and Neck cancer.
Sometime sit is due to tumor, other times it is caused by surgery. It should get better with time. You should seek medical attention from an internist or cardiologist.

In brief: It is related

This can happen with head and Neck cancer.
Sometime sit is due to tumor, other times it is caused by surgery. It should get better with time. You should seek medical attention from an internist or cardiologist.
Dr. Sewa Legha
Dr. Sewa Legha
Thank
Dr. Louis Gallia
Surgery - Oral & Maxillofacial

In brief: Fluids?

Could be a side effect of treatment, the disease, or good chance not enough fluids.
Force fluids, may improve rapidly. Also ask managing MD.

In brief: Fluids?

Could be a side effect of treatment, the disease, or good chance not enough fluids.
Force fluids, may improve rapidly. Also ask managing MD.
Dr. Louis Gallia
Dr. Louis Gallia
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Preventive Medicine
39 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors